# SDR CLCA04142010.1

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N701GC
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 65,021 hours, 12,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AYG72521
- Condition: Broken
- Location: Clg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER LANDING (SUMV) WHEN BRAKE WERE APPLIED A STRONG VIBRATION WAS FELT DURING TAXI TO THE RAMP, AND THE CENTER LG LIGHT WAS ON.  INSPECTED CLG, AND FOUND BROKEN BOLT ON CTR GEAR DRAG LINK.  REPLACE BOLT, STOWED CLG IAW MM, AND TRANSFER ITEM TO DMI IAW MEL 52-70-2, CATEGORY "C" DMI.  PLACARD INSTALLED.
